# SDR CA070925003

- Difficulty date: September 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,564 hours, 21,053 cycles
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE FOLLOWING MESSAGES WERE DISPLAYED IN THE COCKPIT: STEERING INOP, GEAR DISAGREE, W.O.W. SENSOR FAILURE AND W.O.W. STATUS. NOSE GEAR REMAINED IN DOWN POSITION WITH MAIN GEAR RETRACTED. AIRCRAFT TURNED-BACK AND LANDED UNEVENTFULLY. MAINTENANCE REPLACED THE MLG PRIORITY VALVE AND THE ELECTRIC MOTOR DRIVEN PUMP HYDRAULIC SYSTEM 3B (P/N 848847), FOLLOWED BY SUCCESSFUL GEAR SWINGS.
